Doctor insights on:
I have a stomachache and its terrible. I use pantpas, Gaviscon and meteospasmyl.How can I feel good?
How long has it been: You would ideally see your primary physician, then possibly a gastroenterologist. Stomach ache is vague...Cramps? Nausea? Pain? Either way, diet is one major contributor to most gastro issues. Medications also have strong effects on how the stomach functions. You may be constipated. You could try lying flat & massaging your stomach in a clockwise-downward motion, with light pressure. Good luck! ...Read moreSee 1 more doctor answer
No: Take them seperatly at least by 2 hrs. ...Read more
4-6: A day is plenty! if you need more get your problem diagnosed, see pcp. ...Read more
Can you please tell me if "Rabeloc 20" an effective medecine against gastro prob? or "Gaviscon" is better?
Probably not: It is common to use a drug like ranitidine with an antacid like gaviscon. As with most drugs, antacids - especially those with aluminum- can bind certain other drug sand reduce absorption don;t know if you're taking any other meds so i would separate the gaviscon and other meds by at least 1-2 hours. ...Read more
- Talk to a doctor live online for free
- Gaviscon chewable tablets
- Can gaviscon cause diarrhea?
- Fertisure f tablet benefits
- Ask a doctor a question free online
- Can you crush azithromycin tablets?
- Aloe vera colon cleanse tablets
- Uses and side effects of gynaecosid tablets
- Amway nutrilite tablets
- Talk to a pharmacologist online for free